BAKERBARBARA

SparkPoints
 

Anyone taking Januvia for Diabetes????

Monday, January 12, 2015

My blood sugar has gone out of control lately, so my doctor (a new one) decided to change my meds. I was on 500mg of Metformin and one Glyburide twice a day...now it's 1000mg of Metformin twice a day and a Januvia once a day. I'm experiencing a lot of tingling!!! My arms, hands, feet and legs tingle like crazy. It's not quite pins and needles, thank goodness, but the tingling is very annoying!! I'm trying to figure out if it's the Januvia causing this or just my high blood sugar. Has anyone else had this problem or anyone else taking Januvia??? Any comments would be appreciated!!
Share This Post With Others
Member Comments About This Blog Post
  • FIFIFRIZZLE
    Did you get this sorted out? Can I suggest that when you get tingling you try to eat a piece of cheese or some milk, because tingling can be a sign of needing calcium. If it settles with the cheese, that is a good sign that you can take to your Dr.
    1828 days ago
  • MORTICIAADDAMS
    I would notify my physician and see what he/she says.
    2143 days ago
  • MAMAMOJO3
    I would say that it is the high blood sugar for sure! I used to have that problem before I got my A1C down. I've taken Janumet...which is the combo of Metformin & Januvia in one pill...for probably the last 5 years or so. I like it, and notice much less GI issues if I take it halfway through my meal instead of before and on an empty stomach.
    emoticon
    2144 days ago
  • 1CRAZYDOG
    What does your blood sugar run? Yes, it could be the high blood sugar causing it . . . not sure of the meds. With Metformin I mostly had GI issues.

    I would definitely be talking w/the d?r.

    Good luck!!!
    2144 days ago
  • Add Your Comment to the Blog Post

    Log in to post a comment


    Disclaimer: Weight loss results will vary from person to person. No individual result should be seen as a typical result of following the SparkPeople program.